RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 463–471 (Mi mz10099)  

A problem of A. N. Kolmogorov from the theory of the summation of independent random variables

N. N. Amosova

Leningrad Polytechnic Institute

Full text: PDF file (1054 kB)

English version:
Mathematical Notes, 1983, 33:3, 235–239

Bibliographic databases:

UDC: 519.21
Received: 22.05.1981

Citation: N. N. Amosova, “A problem of A. N. Kolmogorov from the theory of the summation of independent random variables”, Mat. Zametki, 33:3 (1983), 463–471; Math. Notes, 33:3 (1983), 235–239

Citation in format AMSBIB
\Bibitem{Amo83}
\by N.~N.~Amosova
\paper A problem of A.\,N.~Kolmogorov from the theory of the summation of independent random variables
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 463--471
\mathnet{http://mi.mathnet.ru/mz10099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698724}
\zmath{https://zbmath.org/?q=an:0538.60027|0516.60027}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 235--239
\crossref{https://doi.org/10.1007/BF01686335}


Linking options:
  • http://mi.mathnet.ru/eng/mz10099
  • http://mi.mathnet.ru/eng/mz/v33/i3/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:88
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020